Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Nonlinear self-adjointness, conservation laws, and the construction of solutions of partial differential equations using conservation laws
Blekinge Tekniska Högskola, Sektionen för ingenjörsvetenskap, Avdelningen för matematik och naturvetenskap.
2013 (engelsk)Inngår i: Russian Mathematical Surveys, ISSN 0036-0279, E-ISSN 1468-4829, Vol. 68, nr 5, s. 889-921Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

The method of nonlinear self-adjointness, which was recently developed by the first author, gives a generalization of Noether's theorem. This new method significantly extends approaches to constructing conservation laws associated with symmetries, since it does not require the existence of a Lagrangian. In particular, it can be applied to any linear equations and any nonlinear equations that possess at least one local conservation law. The present paper provides a brief survey of results on conservation laws which have been obtained by this method and published mostly in recent preprints of the authors, along with a method for constructing exact solutions of systems of partial differential equations with the use of conservation laws. In most cases the solutions obtained by the method of conservation laws cannot be found as invariant or partially invariant solutions.

sted, utgiver, år, opplag, sider
TURPION LTD, IOP PUBLISHING , 2013. Vol. 68, nr 5, s. 889-921
Emneord [en]
differential equations, nonlinear self-adjointness, conservation laws, exact solutions
HSV kategori
Identifikatorer
URN: urn:nbn:se:bth-6762DOI: 10.1070/RM2013v068n05ABEH004860ISI: 000329123400003Lokal ID: oai:bth.se:forskinfo3FF20C187CC2A1A3C1257C980034DD66OAI: oai:DiVA.org:bth-6762DiVA, id: diva2:834303
Tilgjengelig fra: 2014-03-11 Laget: 2014-03-11 Sist oppdatert: 2017-12-04bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Ibragimov, Nail

Søk i DiVA

Av forfatter/redaktør
Ibragimov, Nail
Av organisasjonen
I samme tidsskrift
Russian Mathematical Surveys

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 79 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf